First-order fuzzy logic

Studia Logica 46 (1):87 - 109 (1987)
Abstract
This paper is an attempt to develop the many-valued first-order fuzzy logic. The set of its truth, values is supposed to be either a finite chain or the interval 0, 1 of reals. These are special cases of a residuated lattice L, , , , , 1, 0. It has been previously proved that the fuzzy propositional logic based on the same sets of truth values is semantically complete. In this paper the syntax and semantics of the first-order fuzzy logic is developed. Except for the basic connectives and quantifiers, its language may contain also additional n-ary connectives and quantifiers. Many propositions analogous to those in the classical logic are proved. The notion of the fuzzy theory in the first-order fuzzy logic is introduced and its canonical model is constructed. Finally, the extensions of Gödel's completeness theorems are proved which confirm that the first-order fuzzy logic is also semantically complete.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00396907
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,220
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Mathematical Logic.Joseph R. Shoenfield - 1967 - Reading, Mass., Addison-Wesley Pub. Co..
The Mathematics of Metamathematics.Helena Rasiowa - 1963 - Warszawa, Państwowe Wydawn. Naukowe.
Continuous Model Theory.Chen Chung Chang - 1966 - Princeton: Princeton University Press.
Model Theory.C. C. Chang & H. J. Keisler - 1976 - Journal of Symbolic Logic 41 (3):697-699.

Add more references

Citations of this work BETA
Fuzzy Natural Deduction.Giangiacomo Gerla & Roberto Tortora - 1990 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 36 (1):67-77.
Fuzzy Natural Deduction.Giangiacomo Gerla & Roberto Tortora - 1990 - Mathematical Logic Quarterly 36 (1):67-77.

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

32 ( #159,614 of 2,164,654 )

Recent downloads (6 months)

1 ( #348,012 of 2,164,654 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums